Advances in Differential Equations
Volume 5

On the existence of solutions of Hamiltonian elliptic systems in $\mathbb R^N$

Integrability and boundedness of local solutions to doubly degenerate quasilinear parabolic equations

Generalized solutions of degenerate second-order quasilinear parabolic and elliptic equations

Scattering solutions for planar singular Hamiltonian systems via minimization

  • Patricio Felmer and Kazunaga Tanaka

    Volume 5, 2000, pages 1519-1544

Multiplicity of positive radial solutions of a quasilinear elliptic problem in a ball

  • Franic Ikechukwu Njoku, Pierpaolo Omari, and Fabio Zanolin

    Volume 5, 2000, pages 1545-1570

Infinitely many solutions for an indefinite semilinear elliptic problem in $\mathbb R^N$

Hopf-Lax type formula for sub- and supersolutions

On axisymmetric solutions of the conformal scalar curvature equation on $S^n$

  • Chiun-Chuan Chen and Chang-Shou Lin

    Volume 5, 2000, pages 121-146

Local behaviour of the solutions of a class of nonlinear elliptic systems

A uniqueness result for a semilinear elliptic equation in symmetric domains

On front propagation problems with nonlocal terms

The porous media equation with nonconstant coefficients

Maximal regularity in $L^p$ spaces for an abstract Cauchy problem

Strong solutions for the Levi curvature equation

Maximal regularity and kernel bounds: observations on a theorem by Hieber and Prüss

  • Thierry Coulhon and Xuan Thinh Duong

    Volume 5, 2000, pages 343-368

A variational problem for manifold valued functions

  • Vieri Benci,Fabio Giannoni, and Paolo Piccione

    Volume 5, 2000, pages 369-400

A singular limit for a system of degenerate Cahn-Hilliard equations

  • Harald Garcke and Amy Novick-Cohen

    Volume 5, 2000, pages 401-434

Bifurcation for the $p$-Laplacian in ${\bf R}^N$

  • J. García Azorero, E. Montefusco, and I. Peral

    Volume 5, 2000, pages 435-464

The cost of approximate controllability for heat equations: the linear case

  • Enrique Fernández-Cara and Enrique Zuazua

    Volume 5, 2000, pages 465-514

A filtration problem with nonlinear Darcy’s law and generalized boundary conditions

Existence of multidimensional travelling fronts with a multistable nonlinearity

Structure of periodic solutions and asymptotic behavior for time-periodic reaction-diffusion equations on ${\bf R}$

  • Eduard Feireisl and Peter Poláčik

    Volume 5, 2000, pages 583-622

Riesz basis property of root vectors of nonselfadjoint operators generated by radial damped wave equations

On a nonlocal diffusion equation with discontinuous reaction

  • Danielle Hilhorst and José-Francisco Rodrigues

    Volume 5, 2000, pages 657-680

Nonlinear elliptic equations in ${\bf R}^N$ with “absorbing’’ zero order terms

Non-existence of travelling front solutions of some bistable reaction-diffusion equations

Existence of ground states and free boundary problems for quasilinear elliptic operators

  • Filippo Gazzola, James Serrin, and Moxun Tang

    Volume 5, 2000, pages 1-30

Evaluating the dimension of an inertial manifold for the Kuramoto-Sivashinsky equation

Critical exponent problem in ${\bf R}^2$-border-line between existence and non-existence of positive solutions for Dirichlet problem

Instability of spherical interfaces in a nonlinear free boundary problem

A quantum regularization of the one-dimensional hydrodynamic model for semiconductors

Nonnegative global solutions to a class of strongly coupled reaction-diffusion systems

Sharp estimates and finite speed of propagation for a Neumann problem in domains narrowing at infinity

  • Daniele Andreucci and Anatoli F. Tedeev

    Volume 5, 2000, pages 833-860

On the boundedness and decay of moments of solutions to the Navier-Stokes equations

  • Maria E. Schonbek and Tomas P. Schonbek

    Volume 5, 2000, pages 861-898

On interacting bumps of semi-classical states of nonlinear Schrödinger equations

Codimension-one Riemann solutions: missing rarefactions in transitional wave groups

Thomas-Fermi type theories for polymers and thin films

On the asymptotic behavior of the solutions of the Landau-Lifshitz equation

Extended Hardy-Littlewood inequalities and applications to the calculus of variations

  • Pierre Cardaliaguet and Rabah Tahraoui

    Volume 5, 2000, pages 1091-1138

Dissipative systems generating any structurally stable chaos

Monotonicity and symmetry results for $p$-Laplace equations and applications

  • Lucio Damascelli and Filomena Pacella

    Volume 5, 2000, pages 1179-1200

Uniqueness for semilinear elliptic problems: supercritical growth and domain geometry

Existence of a solution for a nonlinear system in thermoviscoelasticity

Multiple solutions of conformal metrics with negative total curvature

  • Kuo-Shung Cheng and Chang-Shou Lin

    Volume 5, 2000, pages 1253-1288

The spectrum of $p$-Laplacian systems with various boundary conditions and applications

  • Raúl Manásevich and Jean Mawhin

    Volume 5, 2000, pages 1289-1318

On the existence of stationary and periodic solutions for a class of autonomous reaction-diffusion systems

Solving convection-diffusion equations with mixed, Neumann and Fourier boundary conditions and measures as data, by a duality method

On the effect of critical points of distance function in superlinear elliptic problems

  • Massimo Grossi and Angela Pistoia

    Volume 5, 2000, pages 1397-1420

Well-posedness for the Kadomtsev-Petviashvili II equation